• KSII Transactions on Internet and Information Systems
    Monthly Online Journal (eISSN: 1976-7277)

Adaptive data hiding scheme based on magic matrix of flexible dimension

Vol. 15, No. 9, September 30, 2021
10.3837/tiis.2021.09.014, Download Paper (Free):

Abstract

Magic matrix-based data hiding schemes are applied to transmit secret information through open communication channels safely. With the development of various magic matrices, some higher dimensional magic matrices are proposed for improving the security level. However, with the limitation of computing resource and the requirement of real time processing, these higher dimensional magic matrix-based methods are not advantageous. Hence, a kind of data hiding scheme based on a single or a group of multi-dimensional flexible magic matrices is proposed in this paper, whose magic matrix can be expanded to higher dimensional ones with less computing resource. Furthermore, an adaptive mechanism is proposed to reduce the embedding distortion. Adapting to the secret data, the magic matrix with least distortion is chosen to embed the data and a marker bit is exploited to record the choice. Experimental results confirm that the proposed scheme hides data with high security and a better visual quality.


Statistics

Show / Hide Statistics

Statistics (Cumulative Counts from December 1st, 2015)
Multiple requests among the same browser session are counted as one view.
If you mouse over a chart, the values of data points will be shown.


Cite this article

[IEEE Style]
H. Wu, J. Horng and C. Chang, "Adaptive data hiding scheme based on magic matrix of flexible dimension," KSII Transactions on Internet and Information Systems, vol. 15, no. 9, pp. 3348-3364, 2021. DOI: 10.3837/tiis.2021.09.014.

[ACM Style]
Hua Wu, Ji-Hwei Horng, and Chin-Chen Chang. 2021. Adaptive data hiding scheme based on magic matrix of flexible dimension. KSII Transactions on Internet and Information Systems, 15, 9, (2021), 3348-3364. DOI: 10.3837/tiis.2021.09.014.

[BibTeX Style]
@article{tiis:24937, title="Adaptive data hiding scheme based on magic matrix of flexible dimension", author="Hua Wu and Ji-Hwei Horng and Chin-Chen Chang and ", journal="KSII Transactions on Internet and Information Systems", DOI={10.3837/tiis.2021.09.014}, volume={15}, number={9}, year="2021", month={September}, pages={3348-3364}}